# SDR DALA13023621504

- Difficulty date: May 15, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 94,826 hours, 18,119 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 710-718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 710 TO 718, S35-36L SKIN CORRODED.  CORROSION REMOVED IAW SRM 51-10-02, BS 710 - 711 NEAR S36L BLEND OUT FIG 101 LIMIT. AT OTHER AREA BLEND OUTS WITHIN ABOVE SRM LIMIT. TRIMMED OUT CORRODED SKIN AT BS 710 TO 714 S36L AREA REPAIRED IAW SRM 53-00-01. REPAIR 12, FIG 201.
